×

zbMATH — the first resource for mathematics

Some limit theorems for local time. (English) Zbl 0265.60075

MSC:
60J55 Local time and additive functionals
60J99 Markov processes
60J40 Right processes
60J25 Continuous-time Markov processes on general state spaces
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.M. Blumenthal AND R.K. Getoor [1] Local times for Markov processes . Zeit. für Wahr. 3, 50-74 (1964). · Zbl 0126.33701 · doi:10.1007/BF00531683
[2] Markov Processes and Potential Theory . Academic Press, New York, 1968. · Zbl 0169.49204 · www.sciencedirect.com
[3] J. Bretagnolle [3 ] Résultats de Kesten sur les processus a accroisements indépendantes. Séminaire de Probabilités V , Springer Lecture Notes, vol. 191, 21-36 (1971). · www.numdam.org
[4] J.L. Doob [4] Stochastic Processes . Wiley, New York, 1953. · Zbl 0053.26802
[5] R.K. Getoor AND H. Kesten [5 ] Continuity of local times for Markov processes . To appear in Compositio Mathematica. · Zbl 0293.60069 · numdam:CM_1972__24_3_277_0 · eudml:89122
[6] R. Griego [6] Local time as a derivative of occupation times . Ill. J. Math. 11, 54-63 (1967). · Zbl 0178.20401
[7] K. Ito And H.P. Mc Kean [7] Diffusion Processes and their Sample Paths . Springer, Berlin, 1965. · Zbl 0127.09503
[8] P. Lévy [8] Construction du processus du W. Feller et H. P. McKean en partant du mouvement Brownien . Probability and Statistics (the Harald Cramer volume) Stockholm 1959. · Zbl 0201.50101
[9] P.A. Meyer [9] Probability and Potentials. Ginn (Blaisdell) Boston, Mass. 1966. · Zbl 0138.10401
[10] Sur les lois de certaines fonctionelles additives: Applications aux temps locaux . Publ. Inst. Statist. Univ. Paris 15, 295-310 (1966). · Zbl 0144.40102
[11] Intégrales stochastiques I, II, III, IV . Seminaire de Probabilitiés I, Université de Strasbourg (Springer Lecture Notes) 72-162 (1967). · Zbl 0157.25001 · numdam:SPS_1967__1__142_0 · eudml:112855
[12] S. Port AND C. Stone [12] Infinitely divisible processes and their potential theory . To appear in Ann. Inst. Fourier. · Zbl 0215.53401 · doi:10.5802/aif.398 · eudml:74058
[13] S. Watanabe [13] On discontinuous additive functionals and Lévy measures of a Markov process . Japan J. Math. 34 53-70 (1964). · Zbl 0141.15703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.